# SDR CA000201014

- Difficulty date: January 1, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82960010209
- Condition: Ruptured
- Location: Hyd System
- Part time: 2,221 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE OFF, THE AIRCRAFT EXPERIENCED A LOSS OF  NR 2 HYD SYSTEM. THE AIRCRAFT RETURNED FOR LANDING AFTER A GETTING NR  2 HYD PESS AND RUDDER ISOLATE CAUTION LIGHTS. MAINTENANCE FOUND A RUPTURED HYDRAULIC LINE TO THE RUDDER LIMITER
